# SDR IPXA2018110535633

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 75,249 hours, 13,793 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST COVER BROKEN IN PASSENGER AREA. REMOVED AND REPLACED THE LIFE VEST COVER IAW AMM 25-64-01.
